Dr Tansu KÜÇÜKÖNCÜ — SCI articles (2009) of owner of 125 SCI articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
SCI articles (2009) of owner of 125 sci articles
whose 100 % PLAGIARIZED PhD thesis (2009) has been REVOKED (2012) :
Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi (2009) İPTAL EDİLEN (2012)
125 SCI makale sahibinin SCI makaleleri (2009) :
Ahmet Yıldırım

[% 100 ÇALINTI doktora tezi] :
—————————-
Ahmet Yıldırım,
“Nonlineer Problemlerin Non-perturbatif Yöntemlerle Çözümleri Üzerine”,
doktora tezi, Türkçe, Ocak 2009, 230 sf, ana metin : 219 sf,
Ege Üniversitesi, Matematik
Tez danışmanı : Turgut Öziş
Tez jürisi üyeleri : Emine Mısırlı, Şennur Somalı, Necdet Bildik, Fadime Dal

Ahmet Yıldırım’ın % 100 ÇALINTI doktora tezi, tamamen ÇALINAN KAYNAK’tan ÇALINTIdır!

[ÇALINAN KAYNAK] :
—————————-
Ji-Huan He,
“Non-perturbative Methods for Strongly Nonlinear Problems”,
– Als Ms. gedr.. – Berlin : dissertation.de – Verlag in Internet GMBH,
2006, 290 pgs.
(Ji-Huan He’nin doktora tezinin İngilizcesi)

<– o –>

2009 : 11 articles

Title: Homotopy perturbation method for the mixed Volterra-Fredholm integral equations
Author(s): Yildirim, Ahmet
Source: CHAOS SOLITONS & FRACTALS  Volume: 42   Issue: 5   Pages: 2760-2764   DOI: 10.1016/j.chaos.2009.03.147   Published: DEC 15 2009
Times Cited: 10 (from Web of Science)

Title: On the solution of the nonlinear Korteweg-de Vries equation by the homotopy perturbation method
Author(s): Yildirim, Ahmet
Source: COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING  Volume: 25   Issue: 12   Pages: 1127-1136   DOI: 10.1002/cnm.1146   Published: DEC 2009
Times Cited: 18 (from Web of Science)

Title: Series solution for a delay differential equation arising in electrodynamics
Author(s): Kocak, Hueseyin; Yildirim, Ahmet
Source: COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING  Volume: 25   Issue: 11   Pages: 1084-1096   DOI: 10.1002/cnm.1288   Published: NOV 2009
Times Cited: 11 (from Web of Science)

Title: Generating the periodic solutions for forcing van der Pol oscillators by the Iteration Perturbation method
Author(s): Ozis, Turgut; Yildirim, Ahmet
Source: NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS  Volume: 10   Issue: 4   Pages: 1984-1989   DOI: 10.1016/j.nonrwa.2008.03.005   Published: AUG 2009
Times Cited: 15 (from Web of Science)

Title: Exact solutions of Poisson equation for electrostatic potential problems by means of the variational iteration method
Author(s): Uremen, Sinem; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 10   Issue: 7   Pages: 867-871   Published: JUL 2009
Times Cited: 1 (from Web of Science)

Title: Application of variational iteration method to fractional initial-value problems
Author(s): Ates, Inan; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 10   Issue: 7   Pages: 877-883   Published: JUL 2009
Times Cited: 16 (from Web of Science)

Title: An Algorithm for Solving the Fractional Nonlinear Schrodinger Equation by Means of the Homotopy Perturbation Method
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 10   Issue: 4   Pages: 445-450   Published: APR 2009
Times Cited: 43 (from Web of Science)

Title: Solutions of singular IVPs of Lane-Emden type by the variational iteration method
Author(s): Yildirim, Ahmet; Oezis, Turgut
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS  Volume: 70   Issue: 6   Pages: 2480-2484   DOI: 10.1016/j.na.2008.03.012   Published: MAR 15 2009
Times Cited: 50 (from Web of Science)

Title: The Homotopy Perturbation Method for Solving Singular Initial Value Problems
Author(s): Yildirim, Ahmet; Agirseven, Deniz
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 10   Issue: 2   Pages: 235-238   Published: FEB 2009
Times Cited: 7 (from Web of Science)

Title: He’s homotopy perturbation method for solving the shock wave equation
Author(s): Berberler, Murat Ersen; Yildirim, Ahmet
Source: APPLICABLE ANALYSIS  Volume: 88   Issue: 7   Pages: 997-1004   Article Number: PII 914592948   DOI: 10.1080/00036810903114767   Published: 2009
Times Cited: 9 (from Web of Science)

Title: Solving Nonlinear Boundary Value Problems Using He’s Polynomials and Pade Approximants
Author(s): Mohyud-Din, Syed Tauseef; Yildirim, Ahmet
Source: MATHEMATICAL PROBLEMS IN ENGINEERING    Article Number: 690547   DOI: 10.1155/2009/690547   Published: 2009
Times Cited: 6 (from Web of Science)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: